MathSciNet Relay Station
MathSciNet bibliographic data
MR1954959 65M06 (65M12 65M55)
Mathew, T. P.; Russo, G. Maximum norm stability of difference schemes for parabolic equations on overset nonmatching space-time grids. Math. Comp. 72 (2003), no. 242, 619–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement